# SDR JR2R2011102200506

- Difficulty date: October 22, 2011
- Submitted: October 22, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 20,178 hours, 15,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670332641
- Condition: Corroded
- Location: Fuselage
- Part time: 20,178 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 477.40 CIRCUMFERENTIAL JOINT, JOINT PIECE AT STGR 19R CORRODED.  REMOVED AND REPLACED STGR 19R SPLICE AT FS 477.40 IAW CRJ 900 SRM 51-42-06 AND 51-42-21 AS ON AAR WO# 1007478-1000-0124 AND MESA WO# 711011847.
